Alert archive / Georgia / Lake Wind Advisories in 2005
Lake Wind Advisory 4, NWS Atlanta, GA
NWS Atlanta, GA issued this lake wind advisory at Nov 24, 2005, 2:09 AM EST for 96 counties in Georgia. It took effect at Nov 24, 2005, 10:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2005, 2:09 AM EST (07:09 UTC)
- In effect from
- Nov 24, 2005, 10:00 AM EST
- Expired
- Nov 24, 2005, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1796 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 414 m²/s²
- 0-3 km storm-relative helicity
- 568 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 240709 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 209 AM EST THU NOV 24 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241515- /O.NEW.KFFC.LW.Y.0004.051124T1500Z-051124T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 209 AM EST THU NOV 24 2005 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. A DRY COLD FRONT WILL PLUNGE RAPIDLY SOUTHEAST THROUGH GEORGIA TODAY. A LARGE HIGH PRESSURE SYSTEM WITH COLD CANADIAN AIR WILL BUILD INTO THE STATE BEHIND THE FRONT TONIGHT AND CONTINUE TO DOMINATE THE SOUTHEAST U.S. THROUGH SATURDAY. THE STRONG PRESSURE GRADIENT BETWEEN THE FRONTAL BOUNDARY AND THE HIGH PRESSURE SYSTEM WILL CAUSE WINDY CONDITIONS FROM THE WEST TO NORTHWEST TO PREVAIL TODAY. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 25 MPH CAN BE EXPECTED. THESE WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ KDF
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this lake wind advisory went out at Nov 23, 5:38 PM EST, 8 hours 31 minutes earlier.
Area forecast discussion, Nov 23, 5:38 PM EST, 8 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 538 PM EST WED NOV 23 2005 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) WINDS INCREASING OVER THE CWA THIS AFTERNOON...HOWEVER EXPECT MOST OF THE GUSTS TO CEASE AFTER SUNSET. OVERNIGHT LOWS WILL BE WARMER THAN THIS MORNING DUE TO WINDS NOT COMPLETELY DROPPING OFF...AND ADDITIONAL CLOUDS. DRY COLD FRONT WILL MOVE ACROSS THE CWA TOMORROW WITH STRONG CAA ALOFT IN THE AFTERNOON. GRADIENT TIGHTENS AS WELL AND THEREFORE EXPECT WINDS GUSTS TO NEAR 25 MPH. TEMPS WILL WARM UP AHEAD OF THE FRONT...HOWEVER MUCH COOLER ON FRIDAY AS THE HIGH SETTLES OVER THE EASTERN U.S. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) OUR CWA GETS INTO A SOUTHWEST FLOW ALOFT SATURDAY AHEAD OF A STRONG SHORT WAVE MOVING OUT OF NORTHERN MEXICO AND TEXAS. SOME MOISTURE WILL MOVE ACROSS THE CWA SUNDAY HOWEVER THE BIGGEST PUSH OF MOISTURE WILL BE MONDAY WHEN THE ASSOCIATED COLD FRONT MOVES ACROSS THE CWA. && .AVIATION... WINDS WILL DECREASE SLIGHTLY OVERNIGHT...BUT WILL REMAIN ON THE STRONG SIDE AS THE GRADIENT REMAINS FAIRLY TIGHT. THE TROUGH AXIS WILL PASS THROUGH THE AREA EARLY THURSDAY MORNING...SHIFTING WINDS FROM WESTERLY TO NORTHWESTERLY...AND WINDS WILL INCREASE DURING THE DAY AS THE GRADIENT AGAIN TIGHTENS. WITH 850 WINDS AT 30KTS OR ABOVE THROUGH THE DAY ON THURSDAY...DOWNWARD MIXING AS A RESULT OF STRONG SUBSIDENCE WILL RESULT IN GUSTS TO NEAR 25 MPH...AS STATED ABOVE. EXPECT NO RESTRICTIONS TO CEILING OR VISIBILITY THROUGH THE PERIOD OTHER THAN LINGERING CLOUDS LATE TONIGHT AND MAYBE AN OCCASIONAL MID OR HIGH CLOUD WITH THE PASSAGE OF THE FRONT ITSELF. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 43 61 29 49 / 5 5 10 10 ATHENS 40 64 31 52 / 10 5 10 10 GAINESVILLE 41 59 29 49 / 10 5 10 10 ROME 40 63 27 51 / 5 5 10 10 COLUMBUS 45 68 38 56 / 0 5 10 10 MACON 41 67 33 55 / 5 5 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17/TDP
Hazardous weather outlook, Nov 23, 6:00 AM EST, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 AM EST WED NOV 23 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241100- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 600 AM EST WED NOV 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ...NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT... .SYNOPSIS... A WEAKENING HIGH PRESSURE RIDGE OVER THE STATE SHOULD KEEP THE AREA PRECIP FREE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
Nearby
Lake Wind Advisories in Georgia, 2005Every lake wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.